# SDR AALA20170213015

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 2,088 hours, 817 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL RECEIVED AN AFT AVIONICS DOOR ECAM ALERT.  ABORTED TAKE OFF. MAINTENANCE ACCOMPLISHED TSM 52-41-00-810-804A. SYSTEM CHECKED NORMAL.
